MathSciNet Relay Station
MathSciNet bibliographic data
MR1045138 26A16 (26A27)
Hata, Masayoshi Differentiable functions which do not satisfy a uniform Lipschitz condition of any order. Proc. Amer. Math. Soc. 111 (1991), no. 2, 443–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement